# SDR 2010FA0001260

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Firing Head
- Part number: 3RA11441
- Condition: Misinstalled
- Location: Life Raft
- Component: Life Raft, Winslow
- Component part number: 46FASA3313304
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LIFE RAFT WAS IMPROPERLY PACKED BY MFG AND WOULD NOT HAVE BEEN USABLE IN AN EMERGENCY.  BOTTLE WAS INSTALLED ACROSS THE CENTER OF THE CONTAINER PLACING THE FIRING HEAD AT A 90 DEGREE ANGLE TO THE SIDE OF THE CASE AND THE FIRING LINE WAS ROUTED THROUGH THE FOLDED LIFE RAFT AND OUT THE OPPOSITE SIDE OF THE CASE.
